Professor D. R. Sahu
Professor D. R. Sahu
E-mail megerősítve itt: bhu.ac.in
Hivatkozott rá
Hivatkozott rá
Fixed point theory for Lipschitzian-type mappings with applications
RP Agarwal, D O'Regan, DR Sahu
Springer 6, x+ 368, 2009
Iterative construction of fixed points of nearly asymptotically nonexpansive mappings
RP Agarwal, D O Regan, DR Sahu
Journal of Nonlinear and convex Analysis 8 (1), 61, 2007
Applications of the S-iteration process to constrained minimization problems and split feasibility problems
DR Sahu
Fixed point theory 12 (1), 187-204, 2011
Fixed points of demicontinuous nearly Lipschitzian mappings in Banach spaces
DR Sahu
Commentationes Mathematicae Universitatis Carolinae 46 (4), 653-666, 2005
Asymptotically strict pseudocontractive mappings in the intermediate sense
DR Sahu, HK Xu, JC Yao
Nonlinear Analysis: Theory, Methods & Applications 70 (10), 3502-3511, 2009
Semi-compatibility and fixed points
YJ Cho, BK Sharma, DR Sahu
Mathematica japonicae 42 (1), 91-98, 1995
Strong convergence of iterative methods by strictly pseudocontractive mappings in Banach spaces
DR Sahu, A Petruşel
Nonlinear Analysis: Theory, Methods & Applications 74 (17), 6012-6023, 2011
Convergence rate analysis of proximal gradient methods with applications to composite minimization problems
DR Sahu, JC Yao, M Verma, KK Shukla
Optimization 70 (1), 75-100, 2021
A new iteration technique for nonlinear operators as concerns convex programming and feasibility problems
DR Sahu, A Pitea, M Verma
Numerical Algorithms 83, 421-449, 2020
Solving variational inequalities involving nonexpansive type mappings
NC Wong, DR Sahu, JC Yao
Nonlinear Analysis: Theory, Methods & Applications 69 (12), 4732-4753, 2008
Common fixed point theorems for occasionally weakly compatible mappings under relaxed conditions
A Bhatt, H Chandra, DR Sahu
Nonlinear Analysis: Theory, Methods & Applications 73 (1), 176-182, 2010
Convergence theorem for fixed points of nearly uniformly L-Lipschitzian asymptotically generalized Φ-hemicontractive mappings
JK Kim, DR Sahu, YM Nam
Nonlinear Analysis: Theory, Methods & Applications 71 (12), e2833-e2838, 2009
Fixed point theorems for Lipschitzian type mappings in CAT (0) spaces
M Abbas, Z Kadelburg, DR Sahu
Mathematical and Computer Modelling 55 (3-4), 1418-1427, 2012
K-iterated function system
DR Sahu, A Chakraborty, RP Dubey
Fractals 18 (01), 139-144, 2010
The prox-Tikhonov-like forward-backward method and applications
DR Sahu, QH Ansari, JC Yao
Strong convergence theorems for nonexpansive type and non-self multi-valued mappings
DR Sahu
Nonlinear Analysis: Theory, Methods & Applications 37 (3), 401-407, 1999
Inertial relaxed CQ algorithms for solving a split feasibility problem in Hilbert spaces
DR Sahu, YJ Cho, QL Dong, MR Kashyap, XH Li
Numerical Algorithms 87, 1075-1095, 2021
A unified hybrid iterative method for solving variational inequalities involving generalized pseudocontractive mappings
DR Sahu, NC Wong, JC Yao
SIAM Journal on Control and Optimization 50 (4), 2335-2354, 2012
A generalized hybrid steepest-descent method for variational inequalities in Banach spaces
DR Sahu, NC Wong, JC Yao
Fixed Point Theory and Applications 2011, 1-28, 2011
The prox-Tikhonov regularization method for the proximal point algorithm in Banach spaces
DR Sahu, JC Yao
Journal of Global Optimization 51, 641-655, 2011
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20